Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So my derm has me on 80 a month which is turning out to be a bit too much for me mentally. My she wants me on 80 through the end of my course 6 months. So I could either finish this month on 80 and have a cumulative dose of 120 or continue on 80 for 6 month and have a cumulative dose of 149 or finish this month then move to 40 and have a cumulative of 133. Will there be any marked difference in my chance of remission from 133 to 150 ? Don't know what to do....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×